# SDR UPS97824056

- Difficulty date: July 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N868UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45968
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Bs 180-260
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, FS 180 TO 260 RBL 59 SEAT TRACK IS WORN BEYOND LIMITS AT EACH PLUG.  REMOVED AND REPLACED SECTION OF TRACK IAW SRM 51-3-0, 53-2-3, AND 51-1-20D.
